# SDR SWAA2021070680729

- Difficulty date: June 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 693 AT LEVEL RBL 24.5 CENTER SECTION ; 2021- 257907 / [01] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 693 AT LEVEL OF RBL 2R.5 CENTER SECTION IAW SRM B737-700 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG # 273A9112 REV - MATERIAL USED BAC1490-2782 7075-0 HEAT TREATED TO T73 IAW BAC5602; [02] TASK COMPLETED VERIFIED AS RII   REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 693 AT LEVEL OF RBL 2R.5 CENTER SECTION IAW SRM B737-700 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG # 273A9112 REV - .
